# SDR YENA200812020124

- Difficulty date: November 30, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000042
- Aircraft time: 6,677 hours, 4,114 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116403
- Part serial: K0688
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 4,056 hours, 2,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 1419, BOS-JAX - AIR TURNBACK, HYD 2 LO QTY.  REMOVED AND REPLACED NR 2 ENG DRIVEN PUMP IAW AMM 29-11-01.  REMOVED AND REPLACED HYD FILTERS, LEAK CHECK OK.
